# SDR SIMA20190507004

- Difficulty date: May 7, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 37,090 hours, 32,904 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 217072
- Part serial: 2061
- Condition: Defective
- Location: Nr 2
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL EMERGENCY BRAKE LO PRES AFTER PARKING. C/A-DEFFERED AS PER MEL 32-5 C/W (M) PROCEDURES. SERVICED EMERGENCY BRAKE ACCUMULATER TDMI 831T3278 IAW AMM 32-44-02 MESSAGE REMAINS ON EICAS MEL REMAINS OPEN. TROUBLESHOT TO NR 2 BRAKE BLEEDING PRESS REMOVED AND REPLACED NR 2 BRAKE ASSY IAW W/C 32-700-11 AND W/C 32-600-14 OPS GOOD LEAK CHECK GOOD MEL RESTORED. ACCUMULATOR CHARGE CHECK COMPLETED AND FOUND AND FOUND SATISFACTORY AS PER MEL 32-05 TDMI RESTORED.
